Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 11

All articles in this issue are freely accessible.

Short-time existence of the Ricci flow on noncompact Riemannian manifolds
Guoyi Xu.
Trans. Amer. Math. Soc. 365 (2013), 5605-5654
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Translating solutions to Lagrangian mean curvature flow
André Neves and Gang Tian.
Trans. Amer. Math. Soc. 365 (2013), 5655-5680
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Derived equivalences for $\Phi$-Auslander-Yoneda algebras
Wei Hu and Changchang Xi.
Trans. Amer. Math. Soc. 365 (2013), 5681-5711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb {Z}/4\mathbb {Z}$
Heesang Park, Jongil Park and Dongsoo Shin.
Trans. Amer. Math. Soc. 365 (2013), 5713-5736
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Recovery of a source term or a speed with one measurement and applications
Plamen Stefanov and Gunther Uhlmann.
Trans. Amer. Math. Soc. 365 (2013), 5737-5758
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates
Albert Mas.
Trans. Amer. Math. Soc. 365 (2013), 5759-5781
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Additivity of the dp-rank
Itay Kaplan, Alf Onshuus and Alexander Usvyatsov.
Trans. Amer. Math. Soc. 365 (2013), 5783-5804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fractional iteration of series and transseries
G. A. Edgar.
Trans. Amer. Math. Soc. 365 (2013), 5805-5832
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product
Sam Evens and William Graham.
Trans. Amer. Math. Soc. 365 (2013), 5833-5857
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometric grid classes of permutations
Michael H. Albert, M. D. Atkinson, Mathilde Bouvel, Nik Ruškuc and Vincent Vatter.
Trans. Amer. Math. Soc. 365 (2013), 5859-5881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dagger closure and solid closure in graded dimension two
Holger Brenner and Axel Stäbler.
Trans. Amer. Math. Soc. 365 (2013), 5883-5910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Bishop-Phelps-Bollobás Theorem for bilinear forms
María D. Acosta, Julio Becerra-Guerrero, Domingo García and Manuel Maestre.
Trans. Amer. Math. Soc. 365 (2013), 5911-5932
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence
Ji Li, Kening Lu and Peter Bates.
Trans. Amer. Math. Soc. 365 (2013), 5933-5966
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Free products in R. Thompson’s group $V$
Collin Bleak and Olga Salazar-Díaz.
Trans. Amer. Math. Soc. 365 (2013), 5967-5997
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sections of surface bundles and Lefschetz fibrations
R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden.
Trans. Amer. Math. Soc. 365 (2013), 5999-6016
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Kakimizu complex of a connected sum of links
Jessica E. Banks.
Trans. Amer. Math. Soc. 365 (2013), 6017-6036
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Demazure modules and Weyl modules: The twisted current case
Ghislain Fourier and Deniz Kus.
Trans. Amer. Math. Soc. 365 (2013), 6037-6064
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometry and Markoff’s spectrum for $\mathbb {Q}(i)$, I
Ryuji Abe and Iain R. Aitchison.
Trans. Amer. Math. Soc. 365 (2013), 6065-6102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Resolvent at low energy III: The spectral measure
Colin Guillarmou, Andrew Hassell and Adam Sikora.
Trans. Amer. Math. Soc. 365 (2013), 6103-6148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inverse problems for deformation rings
Frauke M. Bleher, Ted Chinburg and Bart de Smit.
Trans. Amer. Math. Soc. 365 (2013), 6149-6165
Abstract, references and article information
Full-text PDF Free Access